5 weeks pregnant mother

Question: i m 5 week pregnant n mujhe5-6 days se ghr k kaam krte tym pe mera heartbeat bahut tezz ho jata h or mai naak se saans ni le pati or muh se saans leni prti h , n mere thiegh or kamar me v dard ho jata h kvi kvi , is this normal ?

0 Answers
Question
No Answers for this question yet.
Similar Questions with Answers
Question: i m 5 week pregnant n mujhe 6-7 days se ghar ke kaam krte tym pe mera heart-beat bahut jyada tezz ho jata h or mai naak se saans na lelr muh se saans leti hu , kya ye normal h ? ya kuch or ?
Answer: yes its normal...ye hota h don't take stress about it
»Read All Answers
Question: mera 9 month start ho gya h aur mere peiro Me bhut drd rehta h aur kbhi kbhi ghr Ka kaam krte tym meri ankho k samne andhera a jata h.... aisa Kya?
Answer: Leg pain is any minor to major discomfort in one or both of your legs.Well, the weight of your growing uterus can push on the sciatic nerve and cause pain to run down the back of your leg. It could also just be leg cramps (most common in the third trimester) — but it could also be something more severe, like deep vein thrombosis (DVT) or uterine fibroids, so let your doctor know. Take a walk every day (unless your healthcare provider has advised you not to exercise). Lie down on your left side to improve circulation to and from your legs. Drink water regularly to stay hydrated during the day. Try a warm bath before bed to relax your muscles.
»Read All Answers
Question: Mera period Kabhi regularly tym pe nai hota h hmesha 2-4 din agey ho jata h r period me blood flow v jyda nai hota bht kaam hota h r ek ya do hi din rehta h
Answer: hii dear there are many reasons of irregular periods, if you are using birth control pill which may cause spotting between periods and result in much lighter peiods. obesity is known to cause menstrual irregularity, rapid weight gain also cause menstrual irregularity if you are not consuming enough calroies can interfere with the production of hormones needed for ovulation. if your are doing intense or excessive exersice then you may face this problem. stress can interfere with your menstrual cycle by temporarily. if you are taking some medicines like for hormone replacement therapy, blood thinners ,thyroid etc may cause periods irrgularity cervical and endometrial cancers can cause changes to your menstrual cycle. hope this information will be useful to you
»Read All Answers
Question: I m in my 8th month ...Kal se mere per aur taango me Drd ho rha hai..aur thoda sa kaam krte hi saans chadh jata h ..aisa Kyu ho rha hai?
Answer: Aap apne pairon ko garam namak wale Pani Mein bhigo Kar rakhi hai aapko aaram aaega aur legs per bhi aap aap koi. Compress lo yah to towel hanky ko garm Pani main dip Karke legs per rakho.
»Read All Answers